# SDR SWIA200312418

- Difficulty date: September 11, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 12,216 hours, 18,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D36604001
- Part serial: 1270
- Condition: Discharged
- Location: Emergency Light
- Part time: 6,786 hours, 9,237 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THREE EMERGENCY EXIT SIGN LIGHTS INOP - 2C, F/A JUMPSEAT AND MAIN CABIN DOOR.  REPLACED FORWARD EMERGENCY LIGHT BATTERY PACK.  OPS CHECK GOOD.  S/N OFF: 1270/08-96.
